# SDR DALA2024022102458

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 91,586 hours, 42,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: L-1 DOOR HAS DAMAGE ON EXTERIOR SKIN MARKED 814-069. C/A: EVALUATED DENTS (2EA); DENT 1 :X:1.772". Y:1.291", D:0.020 , A; 2.401; DENT 2 : X: 1.350", Y:1.343, D:0.019", A:1.150". BOTH FOUND WITHIN LIMITS IAW A320 SRM 52-10-00. REPAIR CAT. B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT : 60,000 FC. REMOVED DAMAGE ON SCRATCHED AREA, EVALUATED BLEND OUT : MEASURES A LENGTH OF 20% CROSSMEMEBER PITCH. RIVETED AREA HAS NOMINAL THICKNESS: 0.071", MATERIAL LOSS : 0.006"(8%); UNRIVETED AREA HAS NOMINAL THICKNESS:0.043". MATERIAL LOSS: 0.004"(10%) FOUND WITHIN LIMITS IAW SRM 52-10-00. REPAIR VAT B. INSPECTION THRESHOLD FROM TIME OF ADL/REWORK EMBODIMENT FRO THE UNRIVETED AREA; FROM AIRCRAFT FIRST FLIGHT FOR THE RIVETED AREA: 60,000FC PER A320 SRM 52-10-00-205-001. (LP: 0208757)
